非线性科学研究中心
 
Home | News | Research | People | Publications | Courses | NetworkScience | Conference | Workshop | Links | Softwares
   
 

 

Limei Zhu CV

2022年04月16日 22:21  点击:[]

Personal Profiles:

Full name : Limei Zhu

Citizenship: P. R. China  

Status : associate Professor  

Address:

School of Mathematical & Physical  Science, Wuhan Textile University,Wuhan, China

Research Center of Nonlinear Science, Wuhan Textile University,Wuhan, China

E-mail: 287365401@qq.com


Educations:

Candidate for Ph.D.: 09/2016-12/2019

School of Mathematics, South China University of Technology, China

Supervisor: Prof. Huanyao Wen

09/2018-09/2019

School of Mathematics, University of Pittsburgh, American

M.S.: 09/2013-07/2016

School of Mathematics and Statistics, Central China Normal University, China

Supervisor: Prof. Changjiang Zhu

B.S.: 09/2009-07/2013

School of Mathematics and Statistics, Hubei Normal University, China

Research Interests:Nonlinear partial differential equations


Published papers

1. Limie Zhu, Yingshan Chen, Globl well-posedness of strong solution to a two-phase model with magnetic field for large oscillations in three dimensions, Journal of Differential Equations, 266(2019), 3247-3278.

2. Limie Zhu, Ruizhao Zi, Decay estimates of the smooth solution to the compressible magnetohydrodynamic equations on T^3, Journal of Differential Equations, 288(2021),1-39.

3. Limei Zhu, Vanishing resistivity limit of one-dimensional two-phase model with magnetic field,                 Journal of Differential Equations, 2022, 319: 211-226

4.Huanyao Wen,Limei Zhu*, Global well-posedness and decay estimates of strong solutions to a two-phase model with magnetic field, Journal of Differential Equations 264(2018)2377-2406

5.Haiyan Yin, Limei Zhu*, Convergence rate of solutions toward stationary solutions to a two-phase model with magnetic field in a half line, Nonlinear Analysis: Real World Applications, 512020102939

6. Haibo Cui, Haiyan Yin, Changjinang Zhu, Limei Zhu, Convergence to diffusion waves for solutions of Euler equations with time-depending damping on quadrant, Science China Mathematics, 62(2019), 33-62.

7. Limei Zhu, Bingyuan Huang, Jinrui Huang, Radially symmetric solutions for Navier–Stokes–Smoluchowski system: Global existence in unbounded annular domain and center singularity, J.Math.Phys, 61,000000(2020).

8.Limei Zhu, Jinrui Huang,Global  existence of strong solutions for  a  general imcompressible  Oldroyd-B system without damping mechanism, Applied Mathematics Letters, 127(2022)107850

9 Limei Zhu, Yingshan Chen, A new blowup criterion for strong solutions to the Cauchy problem of three-dimensional compressible magnetohydrodynamic equations, Nonlinear Analysis: Real World Applications 41(2018)461-474

10 Yingshan Chen, Xiaofeng Hou, Limei Zhu, A new blowup criterion for strong solutions to the  three-dimensional compressible magnetohydrodynamic equations with vacuum in a bounded domain, Mathematical Methods in the Applied Sciences 2017

11 Xiaofeng Hou, Limei Zhu*, serrin-type blowup criterion for full compressible navier-stokes-maxwell system with vacuum, communications on pure and applied analysis (2016)161-183 (corresponding author)

12. Limei Zhu, The same class of stationary solutions to some multidimensional kinetic systems with extensive background density, Journal of Mathematics Analysis and Applications, 466(2018), 1-17

Funding

1. (NSFC) The investigation on the two-phase model with magnetic field, No.12001407, 2021.01-2023.12, 24,0000

talents project Hubei Province 2020 "Chu Tian scholar"





  • 附件【朱丽梅主页.jpg】已下载

下一条:欢迎来自全国各地朝气蓬勃的研究生们加入应用数学与交叉科学研究中心!

关闭

  读取内容中,请等待...

版权所有:Research Centre of Nonlinear Science 邮政编码:430073
E-mail:liujie@wtu.edu.cn 备案序号: 鄂ICP备15000386号 鄂公网安备 42011102000704号